# SDR EY2R9600366

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Split Bearing
- Part number: 2202
- Condition: Corroded
- Location: Propeller Assy
- Part time: 3,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN SPLIT BEARING.
